I've had hashimoto's hypothyroiditis for about 5 years. I'm taking synthroid and as a result my TSH has been about 1 (in the normal range) for about 4 years.However, every couple of weeks I get some sort of "attack of symptoms" including body aches, extreme fatigue, and mild nausea, foggy-mind. It lasts about 3 days and then goes aways for a couple weeks only to return again. All my labs and medical tests are normal expect for the antibodies for hashiomotos. TSH has been good/normal since I've been on synthroid. Any one else have these strange "attacks" or chronic symptoms due to Hashimotos?
Unfortunately, with Hashis, your levels can fluctuate quite a bit, and there are so many things that can help that happen. You should make sure you are taking your meds on an empty stomach, at the same time every day, no antacids within 4 hours, etc. Make sure your doctor isn't going only by the TSH levels.....if he/she is, then find another doctor ASAP.....are you seeing an Endocrinologist? I am a firm believer that even if your levels are "fine," you can still have lingering symptoms, and it is fact that you do have fluctuaions with Hashis, so I'm thinking this can be normal......I too get these weird "attacks" where I may sound crazy, but I get this weird "sick" feeling in my neck/chest area and I can't stand it. I will get the fatigue, very bad fog/forgetfulness, etc. And I really think it plays in with a woman's cycle as well. If you think about it, it makes sense since your thyroid is a hormone secreter. ...The thyroid plays such a huge role in almost every aspect of our bodies.....the symptoms can be all over the place. I hope you feel better :)
i havent experienced this as of yet since i havent been gluten free for long but everything i read and my doctor and few others swears the the attacks will lessen if you go gluten free and sometime dairy free also i have also started alot of supplements for the tired and not great feeling like b12 b complex selenium may want to ask your doc if these may help.
I've got Hashi's and it's a tough disease..... Any Auto Immune disease is tough and seems to hit you right at the worst moment ..
Be it the A.I. version of Hashimoto's , Be it you got it from not having enough Selenium in your body to remove the excess Hydrogen peroxide created from the oxidation process of converting Iodide into Iodine , from toxicities or toxic overload of different chemicals in our foods , environments or jobs .. Hashi's just stinks !!
But that's not to say you can't get it under control ..... With good nutrition , supplementing vitamins and minerals that promote good Thyroid metabolism , supporting your Adrenals and keeping an eye on your Vitamin B , C , D levels along with your Ribo , Zinc , Magnesium levels .. YOU CAN keep your Hashimoto's , the Antibodies and your Thyroid disorder at bay ....
Synthetics never worked for me ... T4 only treatment never worked for me either ...... There are many support groups out there that have it all figured out ( or most of it figured out ) .. They don't throw buy my products in your face or you can only use this or that..... Good support groups by the patient and for the patient that have a LOT of good information.. STTM is one such group, Yahoo has many as well as Face Book .....
Knowing the right group of people that have all the info indexed and typed out already for you , can mean the difference of giving up or digging yourself out of the hole your disease has thrown you into....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.